# SDR 2007UALA03415

- Difficulty date: August 26, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 61,912 hours, 10,171 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP CROSS AISLE AT 1R INOP.   FIRST EEL STRIP AFT OF 1R INOP. FOUND PINS BROKEN OFF AT CONNECTION. NEEDS NEW EEL STRIP, OR SPLICE IN NEW PLUG. INSTALLED NEW EEL STRIP AT 1R, OPS NORMAL.
